I was taken off haloperidol and benztropine because of too many side effects I could not deal with. He put me on seroquel xr. 50mg. This medication I do love because of one side effect and that is a lack of sleep. I am a paranoia schizaphrenia and just want to get a good night sleep. I have always wake up at 8am every morning even if I just two hours of sleep. Just want a sleeping aid to help me a little.
The short time I was on Seroquel XR I was also, on Lunesta as needed and I did need it. I stayed on Seroquel 3-4 months but, didn't like it because I felt I was gaining weight on I stopped taking it and we switched to something else.
Let your doctor know of your continuing symptoms allowing the doc to adjust your medication as necessary. You may need a higher dose of Seroquel.
Hi, you could try combining the Seroquel with Melatonin... it will take a little while to work most effectively but it is certainly an option that could prove successful
- Seroquel Drug Information
- Seroquel XR Drug Information
- Benztropine Drug Information
- Haloperidol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Sep 2010 • 1 answer
Updated 25 Dec 2018 • 4 answers
Updated 24 Oct 2011 • 2 answers
Updated 12 Sep 2017 • 4 answers
Updated 18 Jan 2015 • 2 answers